# SDR SWAA2024112150737

- Difficulty date: October 18, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B FAN COWL OIL ACCESS DOOR SHIELD CRACKED<[01] RECIEVED NEW/MODIFIED FAN COWL. SEE CARD #TTG8Q00S5HS5.;[02] DISCREPANCY WAS WRITTEN BEFORE FAN COWL WAS SENT OUT TO BE MODIFIED. FAN COWL REPAIRED AND MODIFIED PER CUSTOMER PO P0059P05-1. NO FURTHER ACTION REQUIRED.;[03] REJECTED CORRECTIVE ACTION 1 AND 2; VERIFIED TEAR DOWN REPORT AND FOUND DAMAGE NOT LISTED IN THE FINDINGS LIST THAT WERE CORRECTED; VERIFIED PHYSICALLY PART DAMAGED AND FOUND CRACK STILL EXISTS. SEE NRC TTG8Q00X33EL;[04] # 1 ENGINE IB FAN COWL OIL ACCESS DOOR SHIELD WILL BE ACCOMPLISHED ON CC#TTG8Q00X33EL.;[05] VERIFIED CORRECTIVE ACTION ITEM 4; CARD COMPLETE.
